MAUDE Adverse Event Report: ARTHREX, INC. FBRTK SPDBRG IMP SYS W/ BC SWVLK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FBRTK SPDBRG IMP SYS W/ BC SWVLK; NON-DEGRADABLE FIXATN FASTENER
Model Number FBRTK SPDBRG IMP SYS W/ BC SWVLK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/20/2024, a sales representative reported via phone that an ar-2600fsb-1 fibertak speedbridge implant system, while using the ar-3650ds disposables kit for 2.6 fibertak, had an issue with two out of the three 2.6 fibertak rc self-punching soft anchors ripping and pulling out and never fully setting upon implanting.The case was completed using a 4.75 swivelock.There was under 15 minutes of delay in removing the two suture anchors that had ripped.This was discovered during a rotator cuff repair procedure on (b)(6) 2024, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
FBRTK SPDBRG IMP SYS W/ BC SWVLK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20180566
Report Number1220246-2024-07481
Device Sequence Number8261898
Product Code MBI
UDI-Device Identifier00888867429857
UDI-Public00888867429857
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFBRTK SPDBRG IMP SYS W/ BC SWVLK
Device Catalogue NumberAR-2600FSB-1
Device Lot Number15233838
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown